| Model Number |
5071-35 |
| Medical Device Problem Codes |
Failure to Capture (1081); High Capture Threshold (3266)
| Health Effect - Clinical Codes |
Bradycardia (1751); Cardiac Arrest (1762); Dyspnea (1816); Syncope/Fainting (4411); Asystole (4442)
| Date of Event |
02/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient exhibited shortness of breath and loss of consciousness without a pulse during a nephrology appointment.Unsure of underlying rhythm at the time of arrest, but had one one shock and got rosc after this.Patient was intubated and taken to hospital.Device interrogation showed seven episodes of non-sustained vt.Patient had heart rates in the hrs in thirties and forties and was not capturing on telemetry so rv pacing output was reprogrammed to provide safety margin and ensure capture.Patient received new transvenous crtd system implanted.Due to patient health status and higher involvement in removing existing abdominal pacemaker, abdominal azure pacemaker programmed odo with right atrial (ra) and right ventricular (rv) leads still connected.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.